Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 367, NWS Jackson, MS

May 26, 2011Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 26, 2011, 1:54 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 1:54 PM CDT (18:54 UTC)
Expired
May 26, 2011, 2:45 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
2.1
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS54 KJAN 261854
SVRJAN
MSC023-075-261945-
/O.NEW.KJAN.SV.W.0367.110526T1854Z-110526T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAVOY MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SABLE...ZERO...MIDDLETON...INCREASE AND SNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3219 8843 3215 8844 3215 8883 3227 8883
      3237 8842 3231 8842
TIME...MOT...LOC 1855Z 263DEG 21KT 3223 8874

$$

DL
2 follow-up statements
484 
WWUS54 KJAN 261915
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT THU MAY 26 2011

MSC023-075-261945-
/O.CON.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
CLARKE MS-LAUDERDALE MS-
215 PM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN LAUDERDALE AND NORTHEASTERN CLARKE COUNTIES...

AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MIDDLETON MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCREASE AND SNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3219 8843 3215 8844 3215 8869 3228 8867
      3235 8842 3231 8842
TIME...MOT...LOC 1915Z 270DEG 18KT 3220 8861

$$

DL
076 
WWUS54 KJAN 261930
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU MAY 26 2011

MSC075-261940-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
LAUDERDALE MS-
230 PM CDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELLED...

LAT...LON 3223 8858 3223 8843 3219 8843 3215 8844
      3215 8861
TIME...MOT...LOC 1930Z 270DEG 18KT 3219 8852

$$

MSC023-261945-
/O.CON.KJAN.SV.W.0367.000000T0000Z-110526T1945Z/
CLARKE MS-
230 PM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN CLARKE COUNTY...

AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SNELL MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3223 8858 3223 8843 3219 8843 3215 8844
      3215 8861
TIME...MOT...LOC 1930Z 270DEG 18KT 3219 8852

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:15 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 26, 11:15 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT THU MAY 26 2011

.MESOSCALE UPDATE...MAIN FRONTAL BOUNDARY CURRENTLY EXTENDS FROM
MACON TO BUDE. EXTRAPOLATION SHOWS THIS BOUNDARY REACHING THE I-59
CORRIDOR BY AROUND 20Z...BUT IT HAS BEEN SLOWING WITH TIME AND RUC
WOULD IMPLY IT WILL TAKE MOST OF THE DAY IF NOT EVENING FOR THE
BOUNDARY TO COMPLETELY CLEAR THE AREA. STORMS ARE FORMING ALONG THE
BOUNDARY AS WELL AS IN A THETA-E AXIS RUNNING ALONG THE I-59
CORRIDOR. WOULD EXPECT THAT THE COMBINATION OF DAYTIME HEATING AND
FORCING FROM A WAVE ROTATING AROUND THE UPPER LOW AS APPARENT ON
WATER VAPOR IMAGERY WILL LEAD TO A GRADUAL INVIGORATION OF
CONVECTION THROUGH THE DAY OVER EAST CENTRAL AND SE MS. SPC
MESOANALYSIS SHOWS THAT MLCAPE VALUES HAVE ALREADY REACHED 2000-2500
J/KG AND COMBINED WITH EFFECTIVE SHEAR OF 25-30 KT WOULD EXPECT
ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS WITH THE POSSIBILITY OF
SOME REPORTS OF LARGE HAIL AND 60 MPH WINDS. TORNADO THREAT IS
MINIMAL BUT NOT ZERO GIVEN 0-1 KM HELICITY VALUES OF AROUND 150
M2/S2 OVER SE MS AND AROUND 15-20 KT OF 0-1 KM SHEAR.  HRRR IMPLIES
GREATEST SEVERE THREAT WILL BE THROUGH AROUND 21Z WITH A GRADUAL
DECREASE IN CONVECTIVE INTENSITY AFTER THAT TIME.

&&

.AVIATION...COLD FRONT ORIENTED NORTHEAST TO SOUTHWEST ALONG A KGTR
TO KJAN TO KHEZ LINE AS OF 10AM WILL CONTINUE TO SHIFT EASTWARD
THROUGH THE DAY TODAY. AHEAD OF THE FRONT...MVFR TO VFR CONDITIONS
WILL EXIST AS LOW STRATUS SLOWLY BREAKS UP. RAIN SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN BE A POSSIBILITY ALONG AND AHEAD OF
THE FRONT THIS AFTERNOON FOR SOUTHEASTERN AREAS. SOME STORMS MAY
BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL AS PRIMARY
THREATS. BEHIND THE FRONT...INITIAL CLEARING WILL OCCUR BUT WRAP
AROUND MOISTURE WILL BRING IN 3-4 KFT BKN STRATUS DECK ACROSS THE
DELTA REGION LATER THIS AFTERNOON./ALLEN/

&&

.PREV DISCUSSION... /ISSUED 352 AM CDT THU MAY 26 2011/

SHORT TERM...TODAY THROUGH SATURDAY...SCATTERED THUNDERSTORMS
WILL DEVELOP ONCE AGAIN DURING THE LATE MORNING/EARLY AFTERNOON OUT
AHEAD OF A WEAK COLD FRONT THAT WILL EXTEND ALONG THE NATCHEZ TRACE
BY LUNCHTIME. THE BEST CHANCES FOR THUNDERSTORMS WILL BE ALONG THE
I-59 CORRIDOR...BUT ISOLATED STORMS WILL BE POSSIBLE EAST OF I-55.
THE GFS INDICATES THAT ML CAPES WILL RANGE FROM 2000-2500 J/KG AND
WITH LAPSE RATES UP NEAR 7.0 C/KM SOME OF THESE STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON...MAINLY EAST OF A LINE FROM
COLUMBUS TO FOREST TO MONTICELLO WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN RISK. MOISTURE SHOULD BE SUFFICIENT DURING THE LATE
MORNING EARLY AFTERNOON HOURS WITH A 335K THETA-E RIDGE OVER THESE
AREAS ALONG WITH PWATS UP NEAR 1.6 INCHES. THE BEST MOISTURE SHIFTS
TO THE EAST OF THE AREA DURING THE MID-LATE AFTERNOON. THE UPPER
TROUGH WILL SHIFT TO THE EAST OF THE AREA EARLY THIS EVENING ALONG
WITH THE COLD FRONT WITH MUCH DRIER AIR FILTERING BEHIND IT.

PWATS WILL FALL BELOW AN INCH BY FRIDAY ACROSS ALL OF THE AREA WITH
HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT. STRONG UPPER RIDGING
WILL CONTINUE TO BUILD OVER THE AREA ON SATURDAY AND WITH WARMING
H925/H850 TEMPERATURES HIGHS WILL CLIMB TO AROUND 90. RAISED HIGH
TEMPS A TOUCH ABOVE GUIDANCE FOR TODAY AND TOMORROW ACROSS THE
AREA...BUT STUCK WITH GUIDANCE FOR TEMPS ON SATURDAY./15/

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...FOR THE MED
RANGE/LONG TERM...IF YOU LIKE SUMMER...THEN THE EXPECTED WEATHER
PATTERN IS FOR YOU. FOR THE SECOND HALF OF THE WEEKEND...A UPPER
RIDGE WILL BEGIN TO BUILD OVER THE EASTERN CONUS. THIS UPPER RIDGE
WILL CONTINUE TO BUILD AND AMPLIFY BY MID WEEK AND BECOME A WELL
DEFINED UPPER HIGH CENTER OVER THE CENTRAL CONUS WITH HEIGHTS 594-595
DM. THIS LOOKS TO BE A STOUT UPPER RIDGE WITH UPPER HEIGHT ANOMALIES
RUNNING 2.5 STANDARD DEVIATIONS ABV THE NORM. THIS WILL RESULT IS
LITTLE TO NO PRECIP CHANCES INTO NEXT WEEK AND TEMPS WARMING TO AT
LEAST THE 90-95 RANGE. VALUES COULD GET WARMER AND WILL HAVE TO SEE
HOW THE LOW LEVELS RESPOND BEFORE GOING WARMER THAN THE ALREADY WARM
GUID VALUES. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  58  86  63 /  14   8   8   2
MERIDIAN      87  58  87  58 /  48  14   8   1
VICKSBURG     84  55  87  61 /  12   7   8   2
HATTIESBURG   90  61  90  62 /  50  18   4   4
NATCHEZ       85  58  86  66 /  15   7   4   4
GREENVILLE    79  57  83  65 /   9   7   7   5
GREENWOOD     81  55  83  63 /  13   7   7   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

08/ALLEN/15/CME
Hazardous weather outlook, May 26, 5:21 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT THU MAY 26 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053>055-059>063-271030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
521 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL
MISSISSIPPI..

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ031-038-039-045-046-050>052-056>058-064>066-072>074-271030-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
521 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND
SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE
TODAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL AND
SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER
SIZED HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. THE
RISK FOR SEVERE WEATHER AND HEAVY RAIN WILL DECREASE AND COME TO AN
END BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, May 26, 10:01 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
05/25/2011                   CHICOT             AR   EMERGENCY MNGR

            COUPLE POWERPOLES SNAPPED ON NORTH LAKE SHORE DR ALONG
            WITH SNAPPED TREES.

&&

JALLEN
Special weather statement, May 26, 11:45 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU MAY 26 2011

MSZ072>074-261745-
FORREST MS-LAMAR MS-MARION MS-
1145 AM CDT THU MAY 26 2011

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN LAMAR COUNTY...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF
PURVIS AT 1145 AM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHEASTERN MARION...SOUTHERN LAMAR AND SOUTHERN
FORREST COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
      3102 8951 3102 8954 3100 8955 3100 8965
      3112 8966 3119 8914 3092 8913 3091 8914
      3091 8933
TIME...MOT...LOC 1645Z 258DEG 17KT 3108 8943

DL
Special weather statement, May 26, 11:50 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CDT THU MAY 26 2011

MSZ066-074-261735-
JONES MS-FORREST MS-
1150 AM CDT THU MAY 26 2011

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN FORREST COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER PETAL AT 1150 AM CDT...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3146 8933 3161 8893 3144 8892 3143 8893
      3143 8912 3128 8913 3125 8931
TIME...MOT...LOC 1650Z 253DEG 20KT 3138 8923

DL
Special weather statement, May 26, 12:08 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CDT THU MAY 26 2011

MSZ055-056-261740-
SMITH MS-SIMPSON MS-
1208 PM CDT THU MAY 26 2011

...STRONG THUNDERSTORM DEVELOPING NEAR MENDENHALL...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER MENDENHALL AT 1208 PM CDT...MOVING EAST AT 20 MPH.

PEOPLE IN EASTERN SIMPSON AND CENTRAL SMITH COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3199 8999 3206 8976 3206 8973 3207 8972
      3215 8949 3191 8941 3182 8994
TIME...MOT...LOC 1708Z 254DEG 19KT 3193 8986

DL
Special weather statement, May 26, 12:32 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT THU MAY 26 2011

MSZ066-074-261800-
JONES MS-FORREST MS-
1232 PM CDT THU MAY 26 2011

...STRONG THUNDERSTORM DEVELOPNIG NORTH OF HATTIESBURG...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF EASTABUCHIE AT 1232 PM CDT...MOVING EAST AT
20 MPH.

PEOPLE IN NORTHEASTERN FORREST AND SOUTHERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3135 8933 3152 8939 3165 8909 3144 8897
      3143 8903 3143 8912 3140 8913
TIME...MOT...LOC 1732Z 249DEG 16KT 3143 8933

AEG
Special weather statement, May 26, 12:55 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT THU MAY 26 2011

MSZ072>074-261855-
FORREST MS-LAMAR MS-MARION MS-
1255 PM CDT THU MAY 26 2011

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN LAMAR COUNTY...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SOUTHERN
LAMAR COUNTY AT 1254 PM CDT...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EXTREME EAST CENTRAL MARION...SOUTHERN LAMAR AND FORREST
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3121 8967 3144 8913 3122 8913 3108 8914
      3101 8951 3102 8951 3102 8954 3100 8956
TIME...MOT...LOC 1754Z 243DEG 18KT 3112 8951

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSevere Thunderstorm WarningJANBolivar54 min
May 25, 7:14 PM CDTTornado WarningJANBolivar61 min
May 25, 7:38 PM CDTTornado WarningJANBolivar, Sunflower52 min
May 25, 8:14 PM CDTSevere Thunderstorm WarningJANBolivar, Washington61 min
May 25, 8:29 PM CDTTornado WarningJANBolivar, Sunflower28 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower60 min
May 25, 8:55 PM CDTTornado WarningJANWashington51 min
May 25, 9:00 PM CDTTornado WarningJANBolivar, Sunflower32 min
May 25, 9:07 PM CDTSevere Thunderstorm WarningJANGrenada53 min
May 25, 9:27 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington60 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower54 min
May 25, 9:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington21 min
May 25, 9:52 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Sunflower23 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningJANSharkey, Washington22 min
May 25, 10:02 PM CDTFlash Flood WarningJANGrenada79 min
May 25, 10:09 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster66 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower42 min
May 25, 10:21 PM CDTTornado WarningJANCarroll24 min
May 25, 11:26 PM CDTSpecial Weather StatementJANClay, Lowndes, Noxubee, Oktibbeha59 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
May 26, 12:37 AM CDTSpecial Weather StatementJANOktibbeha18 min
May 26, 12:56 AM CDTSpecial Weather StatementJANLowndes, Oktibbeha29 min
May 26, 1:44 AM CDTSpecial Weather StatementJANLeflore31 min
May 26, 2:01 AM CDTSpecial Weather StatementJANLowndes34 min
May 26, 2:19 AM CDTSpecial Weather StatementJANLowndes31 min
May 26, 2:46 AM CDTSpecial Weather StatementJANGrenada29 min
May 26, 4:29 AM CDTSpecial Weather StatementJANForrest, Lamar41 min
May 26, 11:45 AM CDTSpecial Weather StatementJANLamar60 min
May 26, 11:50 AM CDTSpecial Weather StatementJANJones45 min
May 26, 12:01 PM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
May 26, 12:08 PM CDTSpecial Weather StatementJANSimpson, Smith32 min
May 26, 12:32 PM CDTSpecial Weather StatementJANJones28 min
May 26, 12:55 PM CDTSpecial Weather StatementJANForrest, Lamar60 min
May 26, 1:13 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
May 26, 1:18 PM CDTTornado WarningJANForrest, Lamar46 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningJANClarke40 min
May 26, 2:01 PM CDTSpecial Weather StatementJANJones59 min
May 26, 2:07 PM CDTSpecial Weather StatementJANLamar28 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningJANClarke45 min
May 26, 2:34 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion61 min
May 26, 3:47 PM CDTSpecial Weather StatementJANKemper28 min
May 26, 4:21 PM CDTSpecial Weather StatementJANLamar44 min
May 26, 4:31 PM CDTSevere Thunderstorm WarningJANForrest, Lamar44 min
May 26, 6:17 PM CDTSpecial Weather StatementJANForrest43 min
May 26, 6:31 PM CDTSpecial Weather StatementJANJones29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.